MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 28MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 28MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-00-28D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the trident x3 liner was not fitted in the trident cup.Therefore, the liner was changed with a new one and the operation was successful.
 
Additional Manufacturer Narrative
An event regarding alleged "size/fit issue" involving a trident liner was reported.The event was not confirmed.Examination of the returned device with material analysis engineer indicated that there was no material integrity issue.No damages observed on the device.However, evidence of use was observed on the insert.No medical records were received for review with a clinical consultant.All devices in the reported lot were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.The event was not confirmed and the root cause of the event could not be determined.The returned device was returned in used condition and therefore will not meet dimensional specifications.No damages observed on the device.No further investigation is required.If additional relevant information becomes available this investigation will be reopened.
 
Event or Problem Description

Brand Name
TRIDENT 0° X3 INSERT 28MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6460582
Report Number0002249697-2017-01138
Device Sequence Number13598274
Product Code LPH
UDI-Device Identifier07613327039382
UDI-Public(01)07613327039382(11)151203(17)201231(10)M73V0V
Combination Product (Y/N)N
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number623-00-28D
Device Lot NumberM73V0V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/08/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/05/2017
Supplement Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient Weight45